# SDR SB06082

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
